# SDR TIM2006F00000

- Difficulty date: January 17, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Engine: Pwa PT6A60A
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Relay
- Part number: M52417101
- Condition: Failed
- Location: Hyd Powerpack
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED.  PILOT EXTENDED GEAR MANUALLY AND LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED THAT THE HYDRAULIC POWER PACK MOTOR RELAY HAD WELDED IN THE CLOSED POSITION RESULTING IN THE MOTOR RUNNING CONTINOUSLY UNTIL IT FAILED.  (K)
